# SDR 95ZZZX1821

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Part number: 6534780
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR-DOWN INSPECTION, A CRACK WAS DETECTED IN THE EXTERIOR SKIN C/T AERODYNAMIC FENCE ATTACHMENT POINT AT SLAT UPPER SURFACE NR 2 HOLE FROM L/E AT STA 86.5.  DYE PENETRANT INSPECTION CONFIRMED CRACK, WAS .80 INCH LONG.  SUSPECT TOO SMALL OF AREA WASHER, PN 66-20913-1, SECURED TO INTERIOR OF SKIN AND POSSIBLY TOO SMALL OF RADIUS AT CHEM MILL AREA ADJACENT TO WASHER ATTACH POINTS.
